Central Data Catalog

Citation Information

Type Journal Article - Journal of Interdisciplinary Mathematics
Title A study on population dynamics and migration
Author(s)
Volume 16
Issue 1
Publication (Day/Month/Year) 2013
Page numbers 37-48
URL http://www.tandfonline.com/doi/pdf/10.1080/09720502.2013.778494
Abstract
In this paper we assume that there are only two communities in a country: majority and minority, and they exhibit an identical proportionality factor, say a. We then proceed to show that if the majority community grows as suggested by Malthusian model but the ratio r t( ) of minority to majority population is found to decrease linearly, then that indicates that the members of minority community are disappearing from the country at the exponential rate of a. We are able to prove that this disappearance if continues will eventually lead to the total depletion of minority people from the land in a period of b c years if rt t ( ) = -c b
where c b, 0 2 . The paper also yields a formula that can be used for projection of total population of the country over the years. In the fi nal section we show some applications of our ideas in the study of demography of Bangladesh.

Related studies

»
»
Dey, Partha Pratim, and Rifat Simoom Chowdhury. "A study on population dynamics and migration." Journal of Interdisciplinary Mathematics 16, no. 1 (2013): 37-48.
Powered by NADA 4.0 and DDI